# SDR CALA2024122701685

- Difficulty date: December 25, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 78,276 hours, 32,886 cycles
- System (JASC): 2565 · Escape Slide
- Part: Gauge
- Condition: Inaccurate
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTED DOOR 2R SLIDE PRESSURE GAUGE SHOWING OVER-PRESSURE. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. REF AMM 25-62-00-210-001 FOR GAGE READINGS. MAC METER INITIATED CONFIRMED GAUGE PSI WAS WITHIN THE GREEN BAND IAW AMM 25-62-00-210-001 CONFIRMED GAUGE PSI WAS WITHIN THE GREEN BAND IAW AMM 25-62-00-210-001
